Almost periodic solutions of retarded SICNNs with functional response on piecewise constant argument


Creative Commons License

AKHMET M. , Fen M. O. , Kirane M.

NEURAL COMPUTING & APPLICATIONS, vol.27, no.8, pp.2483-2495, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 8
  • Publication Date: 2016
  • Doi Number: 10.1007/s00521-015-2019-4
  • Title of Journal : NEURAL COMPUTING & APPLICATIONS
  • Page Numbers: pp.2483-2495

Abstract

We consider a new model for shunting inhibitory cellular neural networks, retarded functional differential equations with piecewise constant argument. The existence and exponential stability of almost periodic solutions are investigated. An illustrative example is provided.